MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 15 G BD INTERLINK LEVER LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON MEDICAL SYSTEMS 15 G BD INTERLINK LEVER LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 303370
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the15 g bd interlink lever lock cannula experienced foreign matter contamination noted prior to use.The customer reported, ¿fm was in the shield.¿.
 
Additional Manufacturer Narrative
H.6.Investigation summary: two photos and one loose interlink with shield was received and evaluated.It was observed in the photos and the sample, there were multiple brown embedded foreign matter particles throughout the shield and two in the top and middle of the interlink.It appears the particles are burnt plastic with each component containing at least one particle larger that level 3 in size, which is rejectable per product specification.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Potential root cause for the embedded foreign matter defect is associated with the molding process.No corrective actions are necessary based on the defective rate identified.
 
Event or Problem Description
It was reported that the 15 g bd interlink lever lock cannula experienced foreign matter contamination noted prior to use.The customer reported, ¿fm was in the shield.¿.

Brand Name
15 G BD INTERLINK LEVER LOCK CANNULA
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8382683
Report Number1213809-2019-00293
Device Sequence Number1811380
Product Code FPA
UDI-Device Identifier00382903033706
UDI-Public00382903033706
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K940697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2020
Device Catalogue Number303370
Device Lot Number7270829
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2019
Initial Date Received by Manufacturer 02/08/2019
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;